# SDR CALA2014091292113

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 94,761 hours, 15,012 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING DOOR CEILING EMER SIGN INOPERATIVE.  REPLACED RT OVERHEAD EMER EXIT SIGN POWER SUPPLY IAW IPC 33-57-07 & WDM 33 51-12.  AFTER REPLACED SIGN WAS INTERMITTENT, CLEANED TERMINAL CONTACTS ON EMER EXIT SIGN L1050.  OPERATIONS CHECKED GOOD.
